# SDR DXTA2013071205444

- Difficulty date: July 11, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258691
- Aircraft time: 5,261 hours, 3,730 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON LANDING AT APPROX 70 KTS, BRAKE PRESSURE APPLIED ON CAPTAIN’S SIDE.  BRAKE PEDALS TRAVELED APPROX 2 OR MORE INCHES BEFORE BRAKES ENGAGED.  WHEN BRAKES ENGAGED,  THEY GRABBED VERY HARD AND ABRUPTLY.  ON TAXI IN FEEDBACK OR VIBRATION COULD BE FELT IN PEDALS.  BLED CAPTAIN`S SIDE BRAKE MASTER CYLINDER IAW MM 32-40-00.  OPS CHECKED GOOD.
